# SDR SWAA2015050639367

- Difficulty date: March 16, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR FWD TRUNNION FITTING UPPER & LOWER INBD & OTBD BORE CHAMFERS CORRODED.  REPAIRED FITTING IAW EA.
